Per citar aquest document: http://ddd.uab.cat/record/38734
Approximation problems in modular spaces of double sequences.
Waszak, Aleksander

Data: 1990
Resum: Let X denote the space of all real, bounded double sequences, and let Ф∞,Γ, be, ∞-functions . Moreover, let Ψ be an increasing, continuous function for u ≥ 0 such that Ψ (0) = 0. In this paper we consider some spaces of double sequences provided with two-modular structure given by generalized variations and the translation operator. We apply the [fórmula disponible al document original] convergence in X(Ф,Ψ) in order to obtain an approximation theorem by means of the (m, n)-translation, i . e . a result of the form [fórmula disponible al document original] - 0 in an Orlicz sequence space IΓ.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 34 n. 2 (1990) p. 259-267, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_34290_04


8 p, 192.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-11, darrera modificació el 2016-06-11



   Favorit i Compartir